# SDR ZZDA2010265

- Difficulty date: April 15, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL LIGHT LENS MISSING AT SEAT 21D (WHITE LENS, AFT POSITION).  REPLACED MISSING EPL LENS AT SEAT 21D, AFT POSITION, WHITE.
